# SDR SWAA2025061277450

- Difficulty date: June 2, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 29,413 hours, 14,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT OWE SIDEWALL FWD EMERGENCY EXIT LIGHT LENS DAMAGED.   REMOVED AND REPLACED FWD R/H OWE SIDEWALL FWD EMERGENCY EXIT LIGHT LENS IAW SOPM 20-50-01.
